On the theory of phases of academican O. Borůvka
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 14 (1974) no. 1, pp. 63-75
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1974_14_1_a4,
author = {Rach\r{u}nkov\'a, Irena},
title = {On the theory of phases of academican {O.} {Bor\r{u}vka}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--75},
year = {1974},
volume = {14},
number = {1},
mrnumber = {0379953},
zbl = {0319.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1974_14_1_a4/}
}
TY - JOUR AU - Rachůnková, Irena TI - On the theory of phases of academican O. Borůvka JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1974 SP - 63 EP - 75 VL - 14 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1974_14_1_a4/ LA - en ID - AUPO_1974_14_1_a4 ER -
Rachůnková, Irena. On the theory of phases of academican O. Borůvka. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 14 (1974) no. 1, pp. 63-75. http://geodesic.mathdoc.fr/item/AUPO_1974_14_1_a4/